# SDR C2XA11TY056

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 15,981 hours, 9,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUSTAINED TWO LIGHTNING STRIKES.  REMOVED AND REPLACED O/B STATIC WICK BASE AND DISCHARGER, REMOVED AND REPLACED LT ELEVATOR TIP FAIRING, BLENDED OUT LIGHT DAMAGE ON FUSELAGE ON SKIN AT FRAME 18 AND STR 19R, REPAIRED DAMAGE ON SKIN AT FRM 12 & STR 19R BY DRILLING HOLE AND INSTALLING A RIVET.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
